Tuesday, May 31, 2005

7thWeek(30/05/05-05/06/05)Injection7

7th injection went in smoothly. As usual I had lucozade with caramel special addition KitKat bar and had a little rest for twenty minutes.Two hours after the injection I took paracetamol tablets.I slept well that night. No major side effects.

last week most of the days were normal. Only one day I could not sleep well. Because that day I was facing some personal problems. Rest of the days were normal. On Friday when I was sitting in the mosque for Friday prayers. I was feeling itchy on my right foot. So I was itching badly. After a while I noticed that I have scratched my foot to bleed. like some times a cat gives you a scratch when you tease it. So I stopped itching immediately. Thank God, my sore mouth has gone.

6 Comments:

At 12:37 PM, Blogger lu said...

Hi Ijaz
Glad your mouth sore has gone. Itchy feet - me too! Can't seem to find where the itch is tho so just keep scratching. Have found creams with aloe vera gel or calendula are nice and soothing. And I know Sue uses aveeno lotion that she finds really helpful.
Yeah those new kitkats are nice aren't they - really sweet!!
Hope things are going well
Lu

 
At 7:20 PM, Blogger Sue, Toronto said...

Hi Ijaz,

Also glad to hear that the sore mouth is better! Sometimes, I get a rash that itches, but I have heard several people saying that they have itchy skin, even without rash, while on treatment. I agree with Lu about the creams she's mentioned and I do find the Aveeno lotion with calomine very helpful.

Kit Kat with caramel sounds delicious! Seven shots already - wow, it seems that you had just started treatment and now seven weeks have gone by. That is great!

Sue

 
At 1:37 AM, Blogger Jonathan said...

Hi Ijaz,

Itchy feet could be atheletes foot, I have read that you can become more prone to fungal infections while on treatment. The interferon ramps up your bodys fight against viruses but at teh same time buggers up its general ability to fight other "infestations"

On the other hand if your itching is general riba stuff you could try an antihistamine.

Best
Jonathan

 
At 2:57 PM, Anonymous Anonymous said...

Hi Ijaz - glad to hear things are going well. I'm no good on the herbal remedies, but need to know more - last times I had treatment I became spotty and itchy, so need to use something!

Hope you are ok

 
At 3:25 AM, Blogger Ron Metcalfe said...

Hi Ijaz
Seven injections done - and no major side effects. Good news.

You've had loads of advice about itching and scratching - good luck with finding relief from it.

All the best
Ron

 
At 12:39 PM, Blogger ijaz ahmad said...

Hi Lu,Sue,Jonathan, Nick and Rone,

Thanks for your very helpful commments. its very nice to keep an eye on each other,s problems and give advice.

Regards

Ijaz

 

Post a Comment

<< Home